# SDR HEEA064469

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 214175421101
- Condition: Malfunctioned
- Location: Air Data
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COUNT DOWN INOPERATIVE DURING FLIGHT.
